# SDR USAA920080751

- Difficulty date: March 17, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 557,190 hours, 375,410 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - LEVEL 2 CORROSION ON THE R2 DOOR CUTOUT LOWER SILL CREASE BEAM INNER CHORD, BS 990 - BS 996, RBL 48 - RBL 51, WL 208.  REPLACED  THE R2 DOOR CUTOUT LOWER SILL CREASE BEAM INNER CHORD, BS 990 - BS 996, RBL 48 - RBL 51, WL 208 IAW B737 SRM 51-40-02.
